# SDR IXXA20170210111

- Difficulty date: November 28, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 544-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB AT BS 544 - 566, LBL 24 - 42. REMOVED, FABRICATED, AND INSTALLED A NEW WEB IAW SRM 51-40-02.
